Sumsets and the convex hull

Research output: Chapter in Book/Report/Conference proceedingChapter

5 Citations (Scopus)

Abstract

We extend Freiman's inequality on the cardinality of the sumset of a d-dimensional set. We consider different sets related by an inclusion of their convex hull, and one of them added possibly several times.

Original languageEnglish
Title of host publicationAdditive Number Theory
Subtitle of host publicationFestschrift In Honor of the Sixtieth Birthday of Melvyn B. Nathanson
PublisherSpringer New York
Pages221-227
Number of pages7
ISBN (Print)9780387370293
DOIs
Publication statusPublished - Dec 1 2010

    Fingerprint

Keywords

  • Multidimensional sumsets

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Matolcsi, M., & Ruzsa, I. Z. (2010). Sumsets and the convex hull. In Additive Number Theory: Festschrift In Honor of the Sixtieth Birthday of Melvyn B. Nathanson (pp. 221-227). Springer New York. https://doi.org/10.1007/978-0-387-68361-4_16